System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Aequationes Mathematicae}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 47 ( spośród około 60645 )

Strona: 1[2] [3] [4] [5] Następna
[1] Invariance of means / Justyna Jarczyk, Witold Jarczyk // Aequationes Mathematicae .- 2018, Vol. 92, s. 1-72, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: Bajraktarevi'c mean, Cauchy mean, Gauss composition, Lagrangian mean, invariance, mean, weighted quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-018-0564-5         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-22954] [data modyf: 18-07-2018 15:02]

[2] Simultaneous difference equations on a restricted domain / Witold Jarczyk, Paweł Pasteczka // Aequationes Mathematicae .- 2018, s. 1--8, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: Difference equations, Equations on restricted domains, Form of continuous solutions, Simultaneous equations
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-018-0616-x         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-23330] [data modyf: 21-11-2018 12:08]

[3] On a functional equation related to a problem of G. Derfel / Mariusz Sudzik // Aequationes Mathematicae .- 2018, s. 1--12, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: Archetypal equation, Equations with rescaling, Functional equations, Quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-018-0600-5         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-23070] [data modyf: 12-09-2018 12:33]

[4] Iterated joining means / Justyna Jarczyk // Aequationes Mathematicae .- 2018, s. 1--12, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: Attractor, Extension of means, Functional equation of semiconjugacy, Iteration, Joiner, Marginal joint of means, Mean
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-018-0596-x         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-23007] [data modyf: 23-08-2018 11:56]

[5] Beta-type functions and the harmonic mean / Martin Himmel, Janusz Matkowski // Aequationes Mathematicae .- 2017, Vol. 91, iss. 6, s. 1041--1053, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: Beta function, Beta-type function, Convex function, Functional equation, Harmonic mean, Mean, Wright convex function
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-017-0498-3         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-21843] [data modyf: 23-08-2018 11:51]

[6] From a theorem of R. Ger and T. Kochanek to marginal joints of means / Zoltán Daróczy, Justyna Jarczyk, Witold Jarczyk // Aequationes Mathematicae .- 2016, Vol. 90, iss. 1, s. 211--233, ISSN: 0001-9054, : bibliogr.rys.summ.
Słowa kluczowe: extension of means, generalized Jensen's equation, marginal joint of means, mean, quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-015-0382-y         Cytowania wg Scopus: 3 [17-12-2018]
[AWCZ-19556] [data modyf: 28-02-2017 14:37]

[7] Iterative functional equations related to a competition equation / Peter Kahlig, Janusz Matkowski // Aequationes Mathematicae .- 2015, Vol. 89, no. 3, s. 613--624, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: competition equation, differentiable solution, functional equation, iterative functional equation, solution depending on an arbitrary function
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-013-0248-0         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-19326] [data modyf: 24-09-2015 14:54]

[8] Second order iterative functional equations related to a competition equation / Peter Kahlig, Janusz Matkowski // Aequationes Mathematicae .- 2015, Vol. 89, no. 1, s. 107--117, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: competition equation, differentiable solution, functional equation, iterative functional equation of the second order, solution depending on a arbitrary function
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-014-0307-1         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-18903] [data modyf: 21-08-2015 10:25]

[9] Improving regularity of solutions of a difference equation / Witold Jarczyk // Aequationes Mathematicae .- 2015, Vol. 89, no. 2, s. 383--391, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: Convex and almost convex functions on groups, Haar measure, Linear difference equation, Measurable and continuous solutions
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-015-0351-5         Cytowania wg Scopus: 0 [17-12-2018]
[AWCZ-19557] [data modyf: 01-12-2015 16:19]

[10] On a functional equation related to competition / Peter Kahlig, Janusz Matkowski // Aequationes Mathematicae .- 2013, Vol. 87, s. 301--308, ISSN: 0001-9054, : bibliogr.summ.
Słowa kluczowe: additive function, competition model, functional equation, general solution
Kod: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.1007/s00010-013-0215-9         Cytowania wg Scopus: 2 [17-12-2018]
[AWCZ-17760] [data modyf: 20-08-2015 12:09]

Strona: 1[2] [3] [4] [5] Następna

Czas generacji strony: 0,04 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski